MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO SURGISTOOL; STOOL, OPERATING-ROOM

STRYKER MEDICAL-KALAMAZOO SURGISTOOL; STOOL, OPERATING-ROOM
Catalog Number 0830000000
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.7 devices were functionally/visually inspected in the field.The devices were repaired and returned to use.1 device is pending evaluation.There was no remedial action taken.This device is not labeled for single use.
 
Event or Problem Description
This report summarizes 8 malfunction events, where it was reported the devices experienced drifting down slowly.There was no patient involvement.
 
Additional Manufacturer Narrative
The device pending evaluation was evaluated in the field and the issue was confirmed.The device was repaired on site and returned to service.Section h codes have been updated to reflect this.
 
Event or Problem Description
 
Additional Manufacturer Narrative
An additional event was identified and therefore added to this summary report.
 
Event or Problem Description
This report summarizes 9 malfunction events, where it was reported the devices experienced drifting down slowly.There was no patient involvement.
 
Additional Manufacturer Narrative
This supplemental is being filed to include an additional method code following the completion of a device investigation.Section h codes have been updated.
 
Event or Problem Description

Brand Name
SURGISTOOL
Common Device Name
STOOL, OPERATING-ROOM
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
melissa simon
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key19819170
Report Number0001831750-2024-00764
Device Sequence Number15600656
Product Code FZM
UDI-Device Identifier07613327282566
UDI-Public07613327282566
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized9
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number0830000000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/01/2024
Supplement Date Received by Manufacturer07/01/2024
07/01/2024
07/01/2024
Initial Report FDA Received Date07/24/2024
Supplement Report FDA Received Date07/29/2024
09/19/2024
09/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown